# SDR R61A20100552

- Difficulty date: November 25, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000173
- Aircraft time: 7,136 hours, 5,796 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40305
- Part serial: ED0613
- Condition: Failed
- Location: L1 Door
- Part time: 7,199 hours, 5,259 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MTX REPORTED THE EMERGENCY EVACUATION SLIDE AT L-1 DOOR FAILED TO DEPLOY PROPERLY.  MAINTENANCE REMOVED AND REPLACED THE L-1 DOOR EMERGENCY EVACUATION SLIDE PER EMB AMM, OPS CHECK GOOD.
